# SDR SWAA2024070105059

- Difficulty date: June 23, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 48,577 hours, 29,818 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMB OUT. RAN QRH CHECKLIST; LIGHT EXTINGUISHED WHEN THROTTLE WAS RETARDED TO IDLE. RETURNED TO DAL<[01] REMOVED AND REPLACED #2 ENGINE R/H CORE FIRE DETECTOR PER AMM 26-11-01. OPS CHECK GOOD.
